Journal of Mathematics of Kyoto University

On the Witt vectors over nonperfect rings

Tatsuji Kambayashi

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 8, Number 2 (1968), 279-283.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250524138

Digital Object Identifier
doi:10.1215/kjm/1250524138

Mathematical Reviews number (MathSciNet)
MR231823

Zentralblatt MATH identifier
0169.05604

Citation

Kambayashi, Tatsuji. On the Witt vectors over nonperfect rings. J. Math. Kyoto Univ. 8 (1968), no. 2, 279--283. doi:10.1215/kjm/1250524138. https://projecteuclid.org/euclid.kjm/1250524138


Export citation